# SDR SWIA2020020348122

- Difficulty date: December 11, 2019
- Submitted: February 3, 2020
- Operation: Air carrier
- Aircraft: N487CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7729
- Aircraft time: 33,427 hours, 32,142 cycles
- System (JASC): 5200 · Doors
- Part: Latch
- Condition: Broken
- Location: Grnd Pwr Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*PANEL 122BR AC GROUND POWER PANEL AFT LATCH BROKEN BULL NOSE (MARKED)       (C-CHECK)   RO:1/29/2020REMOVED AND REPLACED BROKEN LATCH FOR PANEL 122BR (AC GROUND POWER PANE) USED NEW HARWARE REF CRJ 200 SRM.
